# SDR FDEA201808230165

- Difficulty date: July 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3139501
- Condition: Dented
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN,  BS 967,  LONGERON 41R, THERE WAS TWO DENTS WITHIN THREE INCHES OF EACH OTHER. FWD DENT IS .080 INCH DEEP,  AFT DENT IS .100 INCH DEEP. THE DAMAGE WAS OUT OF LIMITS IAW SRM 53-20-00, VOL I, REPAIRED THE DOUBLERS IAW EA  8-5310-T0341447.
